# SDR DALA1118199878

- Difficulty date: March 12, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1060-1108, DOOR CUTOUT LOWER PAN WEB HAS CORROSION.  REMOVED CORR ON WEB IAW SRM 53-01 FIG 1.  FOUND TO BE OUT OF LIMITS IAW SRM 53-01 FIG 1.  REMOVED AND REPLACED WEB P/N 5910158491 IAW SRM 51-30-2,-4, AND -5.
